# SDR IPXA2021090373514

- Difficulty date: August 19, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 21,368 hours, 13,498 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337800040
- Condition: Buckled
- Location: Frame 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MAIN CARGO DECK CARGO FLOORBEAM RH SIDE AT FRAME 48 IS BUCKLED.COMPLIED WITH EO A300-5310-75878-B.
